An algorithm for optimal partitioning of a graph
Applicationes Mathematicae, Tome 16 (1977) no. 1, pp. 63-71
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_1_63_71,
author = {J. D\k{e}bowy},
title = {An algorithm for optimal partitioning of a graph},
journal = {Applicationes Mathematicae},
pages = {63--71},
year = {1977},
volume = {16},
number = {1},
doi = {10.4064/am-16-1-63-71},
zbl = {0389.05051},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-1-63-71/}
}
J. Dębowy. An algorithm for optimal partitioning of a graph. Applicationes Mathematicae, Tome 16 (1977) no. 1, pp. 63-71. doi: 10.4064/am-16-1-63-71
Cité par Sources :